# SDR C77A20130406011

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 12,964 hours, 11,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 14G0258005
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 12,964 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD THRUST REVERSER UPPER ACTUATOR FITTING PN 14G0258-005 IS CHAFED.  BLENDED CHAFED AREA IAW SRM PART II 51-10-03.
